Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Redness in face since using anti acne cream after peeling. Continue MomateS cream?

Hi, I am 27 years old. Not married yet. During nov 2012 month i used some makeup products and i can see toomuch of acne produced on my face. So i went to doctor and he suggested me Acne Control Peeling. I have undergone the peeling. After a week time i can see too much of redness around my mouth and chin . So, i have again visted doctor, i was told that the redness is because of use of anti acne cream i.e Deriva- CMS in large quantity. And doctor has prescribed me Momate S. I started using it and stopped using anti acne cream. I can see that redness has spread over my cheeks, i spoke to doctor and doctor asked me to continue using momate S. Its been 2 weeks i am using it. The redness on my face is still there. One more thing, sometimes skin becomes clear in the morning when i get up. But suddenly during afternoon times skin again becomes toomuch red. This happened twice during momate S usage. What is the reason for this. How do i get rid of this redness. Skin is toomuch red and dry. Should i continue using momate S. Please help me
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

we can think of two possibilities in your case

First , the redness may be due to salicylic acid in momate s cream, after peeling as the skin becomes sensitive
Other thing is that the face is red in the afternoon , may be related to effect of sunlight . there occurs sensitisation to sunlight after peeling

I suggest you to use plane momate cream for few days for redness
You may take morning oral prednisolone 20 mg for 2 days if redness is too much

apply a noncomedogenic sunscreen with spf 25+ even if indoor during day time every 3 hours

dryness can occur as a result of peeling, you may apply some moisturiser if required

Hope this helps you
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor